MathSciNet Relay Station
MathSciNet bibliographic data
MR718838 (85f:58063) 58F10 (30D05)
Lyubich, M. Yu. Some typical properties of the dynamics of rational mappings. (Russian) Uspekhi Mat. Nauk 38 (1983), no. 5(233), 197–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement